Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 72, NWS Buffalo, NY

August 25, 2010

NWS Buffalo, NY issued this small craft advisory at Aug 25, 2010, 3:28 PM EDT. It took effect at Aug 26, 2010, 2:00 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2010, 3:28 PM EDT (19:28 UTC)
In effect from
Aug 26, 2010, 2:00 AM EDT
Expired
Aug 27, 2010, 4:00 AM EDT
In force
26 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WHUS71 KBUF 251928
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
328 PM EDT WED AUG 25 2010

LOZ043>045-260330-
/O.NEW.KBUF.SC.Y.0072.100826T0600Z-100827T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
328 PM EDT WED AUG 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 4 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 4 AM EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-260330-
/O.NEW.KBUF.SC.Y.0072.100826T0600Z-100827T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
328 PM EDT WED AUG 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 10 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 PM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
328 
WHUS71 KBUF 260740
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 AM EDT THU AUG 26 2010

LOZ043>045-261545-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-100827T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
340 AM EDT THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-261545-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-100827T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
340 AM EDT THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
898 
WHUS71 KBUF 261355
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT THU AUG 26 2010

LOZ043>045-262200-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-100827T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
955 AM EDT THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-262200-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-100827T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
955 AM EDT THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
436 
WHUS71 KBUF 270236
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1036 PM EDT THU AUG 26 2010

LOZ043>045-270800-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-100827T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1036 PM EDT THU AUG 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 3:27 PM EDT, 1 minute earlier.

Area forecast discussion, Aug 25, 3:27 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
327 PM EDT WED AUG 25 2010

.SYNOPSIS...
A COLD FRONT WILL SWEEP ACROSS THE LOWER LAKES REGION TONIGHT AND
BRING A FEW SCATTERED SHOWERS. THIS FRONT WILL USHER IN A COOL
AIRMASS FOR THURSDAY WITH BELOW AVERAGE TEMPERATURES. HIGH PRESSURE
WILL THEN BUILD INTO THE REGION FRIDAY THROUGH THE WEEKEND WITH A
RETURN TO SUNSHINE. MUCH WARMER AIR WILL MOVE INTO THE REGION AS
WELL WITH TEMPERATURES MOVING WELL ABOVE AVERAGE THIS WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
VISIBLE SATELLITE IMAGERY SHOWING EXTENSIVE STRATUS AND
STRATOCUMULUS ACROSS THE INTERIOR SOUTHERN TIER INTO CENTRAL AND
NORTHERN NY THIS AFTERNOON WITH AN EXPANSIVE LOW LEVEL MOISTURE
FIELD IN PLACE NEAR A RETREATING WEAK MID LEVEL CIRCULATION. SOME
BLUE SKY HAS OPENED UP ACROSS PORTIONS OF THE NIAGARA FRONTIER AND
LAKE ERIE SHORE...BUT THIS WILL BE SHORT LIVED WITH A COLD FRONT
APPROACHING FROM THE WEST. REGIONAL RADAR IMAGERY SHOWS A FEW
ISOLATED SHOWERS ACROSS THE INTERIOR SOUTHERN TIER. THESE HAVE
FORMED ON AN OLD CONVERGENCE ZONE WHICH DEVELOPED OVER LAKE ERIE
EARLY THIS MORNING THEN DRIFTED SLOWLY INLAND THROUGH THE COURSE OF
THE DAY...INTERACTING WITH TERRAIN AND SOME LIMITED DIURNAL
INSTABILITY. THESE ISOLATED SHOWERS WILL CONTINUE TO PUSH SLOWLY
EAST ACROSS CATT/ALLEG COUNTIES THROUGH LATE AFTERNOON. KTYX RADAR
ALSO SHOWS A FEW LIGHT SHOWERS EAST OF LAKE ONTARIO ASSOCIATED WITH
SOME WEAK STRETCHING DEFORMATION IN THE NORTHWEST QUADRANT OF THE
WEAK MID LEVEL LOW. THESE SHOWERS WILL ALSO PERSIST THROUGH LATE
AFTERNOON BEFORE MOVING EAST OF THE CWA.

SHORT TERM MODEL GUIDANCE REMAINS IN GOOD AGREEMENT IN SWEEPING A
COLD FRONT ACROSS WESTERN NY THIS EVENING...REACHING THE EASTERN
LAKE ONTARIO REGION BY 06Z. KBUF RADAR IMAGERY SHOWS A FEW SCATTERED
SHOWERS FORMING ALONG THE FRONT OVER SOUTHERN ONTARIO...AND EXPECT
MORE OF THE SAME AS THE FRONT CROSSES THE CWA THIS EVENING. WILL
INCLUDE A FEW HOURS OF CHANCE POPS AND SCATTERED SHOWERS DURING THE
EVENING ACROSS WESTERN NY...AND THROUGH THE MIDDLE OF THE NIGHT EAST
OF LAKE ONTARIO. EXPECT SKIES TO CLEAR OVERNIGHT FROM WEST TO
EAST...AT LEAST ACROSS LOWER ELEVATIONS AS A WEDGE OF DRY AIR BUILDS
IN BEHIND THE FRONT. LOWER CLOUDS MAY GET STUCK ACROSS THE HIGHER
TERRAIN OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO IN POST
FRONTAL UPSLOPE FLOW.

ON THURSDAY ANY CLEAR SKIES IN THE MORNING WILL BE SHORT LIVED AS
CYCLONIC NORTHWEST FLOW AROUND LOW PRESSURE IN QUEBEC ALLOWS
EXTENSIVE WRAP AROUND MOISTURE TO PUSH BACK INTO THE REGION. THIS
SHOULD BRING WIDESPREAD STRATOCUMULUS DEVELOPMENT BY LATE MORNING OR
MIDDAY WITH SKIES BECOMING MOSTLY CLOUDY AGAIN. A WELL DEFINED MID
LEVEL SHORTWAVE WILL ALSO BRING SOME LIFT TO AREAS FROM THE GENESEE
VALLEY EAST FROM MIDDAY THROUGH THE AFTERNOON. THIS MAY COUPLE WITH
COLD AIR ALOFT AND SOME LAKE INDUCED INSTABILITY TO PRODUCE A FEW
SCATTERED SHOWERS...ESPECIALLY FROM ROCHESTER AND THE FINGER LAKES
EASTWARD. 850MB TEMPS DOWN TO AROUND +7C WILL BRING A COOL DAY WITH
HIGHS IN THE UPPER 60S EVEN ACROSS LOWER ELEVATIONS...AND ONLY LOW
TO MID 60S ACROSS HIGHER TERRAIN.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL RIDGE ACROSS THE REGION THURSDAY NIGHT. FOR MOST
THIS WILL BE A COOL AND DRY NIGHT...WITH BELOW NORMAL TEMPERATURES.
HOWEVER...ITS A BIT MORE INTERESTING SOUTHEAST OF LAKE
ONTARIO...WHERE +5 C AIR CROSSES +22 C AIR ON LAKE ONTARIO. WINDS
FAIRLY WELL LINED UP...WITH LAKE INDUCED CAPES NEAR 300 J/KG. THIS
APPEARS FAVORABLE FOR SOME LAKE INDUCED RAIN SHOWERS SOUTHEAST OF
LAKE ONTARIO...AND WILL CARRY CHANCE POPS FOR THIS POSSIBILITY. 12Z
RUNS OF THE NAM/RGEM/GFS A BIT QUICKER WITH THE TROF...AND IN
DROPPING OFF WINDS...SO SPEED UP THE TIMING A BIT OF THE POTENTIAL
SHOWERS A BIT. ELSEWHERE...LAKES MAY ENHANCE CLOUD COVER A
BIT...LIMITING RADIATIONAL COOLING IN SOME SPOTS.

WHATEVER DOES DEVELOP THURSDAY NIGHT SHOULD QUICKLY END...WITH
TEMPERATURES WARMING ALOFT ON THE BACK OF THE UPPER TROF. SKIES WILL
CLEAR OUT NICELY...AND TEMPERATURES MODERATE SOME...RESULTING IN A
PLEASANT LATE-SUMMER DAY ON FRIDAY WITH TEMPS REBOUNDING INTO L-M
70S.

THE SURFACE HIGH WILL BE CENTERED NEAR PENNSYLVANIA FRIDAY
NIGHT...WITH THE ONLY FEATURE OF NOTE IS WINDS INCREASING TO 20-25
KTS AT AROUND 925 MB...WHICH MAY HINDER RADIATIONAL COOLING NEAR THE
LAKES. ELSEWHERE...EXPECT WINDS TO EASILY DECOUPLE...RESULTING IN
ANOTHER COOL NIGHT...WITH LOWS DROPPING WELL INTO THE 40S IN THE
SOUTHERN TIER.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ALL INDICATIONS STILL POINT TO A PERIOD OF SPECTACULAR LATE SUMMER
WEATHER  IN STORE FOR THIS ENTIRE PERIOD. GFS/EUROPEAN/GGEM
CONSENSUS STILL POINTS TO BROAD RIDGING ACROSS THE REGION FOR THIS
WEEKEND...LASTING ALL THE WAY THROUGH THE MIDDLE PART OF NEXT WEEK.

LOOK FOR FULL SUNSHINE EACH DAY...ASIDE FROM SOME LATE NIGHT/EARLY
MORNING SRN TIER VALLEY FOG WITH THESE LONGER NIGHTS. WARMER AIR
ADVECTS INTO THE REGION ON SATURDAY...WITH 850 MB TEMPS NEAR +18C
SUNDAY THROUGH WEDNESDAY. HIGHS SHOULD GENERALLY BE IN THE 80S
THROUGH THE PERIOD...WITH WARMER VALLEY LOCATIONS IN THE FINGER
LAKES REGION PUSHING 90. NOTED THAT MOS HEDGES TOWARD CLIMO WITH
TIME...HOWEVER GIVEN ABOVE NORMAL CONFIDENCE IN THE FORECAST
PATTERN...SEE NO REASON TO LOWER HIGHS ON TUESDAY/WEDNESDAY...GOING
SEVERAL DEGREES ABOVE MOS. GENERALLY SPEAKING....THE FORECAST FOR
SUNDAY THROUGH WEDNESDAY IS A CARBON COPY...WITH ONLY SUBTLE
DIFFERENCES EXPECTED.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
EXTENSIVE STRATOCUMULUS HAS DEVELOPED EARLY THIS AFTERNOON ACROSS
MUCH OF THE AREA IN RESPONSE TO DAYTIME HEATING. MOST OF THE
ASSOCIATED CIGS ARE VFR...ALTHOUGH SOME POCKETS OF MVFR WILL
CONTINUE ACROSS THE HIGHER TERRAIN EAST OF LAKE ONTARIO THROUGH THE
AFTERNOON. A FEW SHOWERS WILL ALSO CONTINUE EAST OF LAKE ONTARIO...
BUT THESE WILL BE VERY LIGHT WITH MAINLY VFR VSBY. A COUPLE SHOWERS
ARE ALSO POSSIBLE THROUGH MID AFTERNOON ACROSS THE WESTERN SOUTHERN
TIER NEAR AN OLD CONVERGENCE ZONE WHICH DRIFTED ONSHORE FROM LAKE
ERIE. SOME LOCAL MVFR IS POSSIBLE IN AND NEAR THESE SHOWERS AS WELL.

THIS EVENING A COLD FRONT WILL SWEEP FROM WEST TO EAST ACROSS THE
REGION. THIS MAY SPARK A FEW MORE SCATTERED SHOWERS...ALTHOUGH WITH
AREAL COVERAGE EXPECTED TO REMAIN SPARSE WILL JUST KEEP MENTION TO
VCSH IN TAFS FOR NOW. THERE MAY BE A BRIEF PERIOD OF MVFR ALONG AND
JUST BEHIND THE COLD FRONTAL PASSAGE...PROBABLY ONLY LASTING AN HOUR
OR SO AT ANY GIVEN LOCATION. THE ONLY EXCEPTION MAY BE ACROSS THE
WESTERN SOUTHERN TIER WHERE UPSLOPE FLOW MAY PRODUCE SEVERAL HOURS
OF MVFR CIGS.

ON THURSDAY CYCLONIC FLOW AROUND A LOW ACROSS QUEBEC WILL BRING WRAP
AROUND MOISTURE BACK INTO THE AREA. SKIES MAY BE INITIALLY MAINLY
CLEAR DURING THE MORNING...BUT EXPECT CLOUDS TO QUICKLY SPREAD BACK
INTO THE AREA BY LATE MORNING OR MIDDAY. THE CIGS SHOULD PRIMARILY
BE LOW END VFR ACROSS THE LOWER ELEVATIONS...WITH MVFR DEVELOPING
ACROSS HIGHER CIGS AND POSSIBLY OVER AND DOWNWIND OF LAKE ONTARIO.
THERE MAY BE A FEW SCATTERED SHOWERS IN THIS AREA AS WELL WITH LOCAL
MVFR VSBY.

OUTLOOK...
FRIDAY THROUGH MONDAY...VFR.

&&

.MARINE...
A COLD FRONT WILL SWEEP FROM WEST TO EAST ACROSS THE LOWER LAKES
THIS EVENING. A NORTHWEST FLOW OF COOLER AIR BEHIND THIS FRONT WILL
BRING RATHER BRISK CONDITIONS TO THE LOWER LAKES LATER TONIGHT
THROUGH THURSDAY EVENING WITH FRESH NORTHWESTERLIES. THE COOLER AIR
OVER THE WARM LAKES WILL PRODUCE AN UNSTABLE MARINE BOUNDARY LAYER
WITH VERY EFFICIENT DOWNWARD MOMENTUM TRANSFER TO THE LAKE SURFACE.

LAKE ONTARIO...FRESH NORTHWESTERLIES WILL BRING WINDS AND WAVES UP
TO SMALL CRAFT CRITERIA LATER TONIGHT AND CONTINUE THROUGH THURSDAY
EVENING. THE STRONGEST WINDS AND LARGEST WAVE ACTION ARE EXPECTED
DURING THE DAY THURSDAY ON THE SOUTHEAST QUADRANT OF THE LAKE WHERE
WAVES MAY APPROACH 6 FEET. WINDS AND WAVES WILL SLOWLY DIMINISH
LATER THURSDAY NIGHT.

LAKE ERIE...NORTHWEST WINDS WILL NOT BE QUITE AS STRONG AT AROUND 15
KNOTS. THIS...COMBINED WITH A SHORTER FETCH WILL KEEP WAVES DOWN
JUST BELOW SMALL CRAFT ADVISORY CRITERIA ALTHOUGH IT WILL STILL BE
CHOPPY WITH 2-4 FOOT WAVES FROM LATER TONIGHT THROUGH THURSDAY
EVENING.

HIGH PRESSURE WILL BRING LIGHTER WINDS AND EXCELLENT BOATING
CONDITIONS TO BOTH LAKES ERIE AND ONTARIO FRIDAY THROUGH THE WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 4 AM EDT FRIDAY FOR
         LOZ043>045.
         SMALL CRAFT ADVISORY FROM 2 AM TO 10 PM EDT THURSDAY FOR
         LOZ042.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
Hazardous weather outlook, Aug 25, 5:02 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT WED AUG 25 2010

NYZ001>008-010>014-019>021-085-260915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
502 AM EDT WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
502 AM EDT WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 10:37 AM EDTSpecial Marine WarningBUF113 min

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.